Jun 24, 2012
Dr Henry I have started depression medication that are very High doses Cymbalta 120mg, Seroquel 600mg, Restoril 15mg I have Clinical depression with Selective Personality Disorder and Bipolar My HIV meds are Epsicom, Norver,Reyetaz. With all these medication along with some others I have not listed, my sex drive is so not there and my wanting to to have sex is just gone and I really feel bad for my partner of 6 years has been very supportive. What are some things I can do to help with my issue. Oh say Hello to BETTY for me. Thank You
Response from Dr. Henry
Sex drive issues are common in the general population and seem more common in HIV+ patients. Low testosterone,anxiety over transmission, effects of cigarette smoking, diabetes, effects of alcohol or drugs of abuse, and side effects of presribed meds (including Cymbalta and some of your other psych meds)- all can be a factor (as well as other possibilities!). A thorough clinical evaluation is recommended. Sometimes a referral to a sex therapist or a switch off a possibly offending drug may need to be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Giving Handjob Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Discharge After Licking Rectum Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.